# SDR TWAA0001904

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE HORIZONTAL STABILIZER LT I/B PIVOT BEARING HINGE PLATES HAD CORROSION AND PITTING IN THE BORE.  REAMED HOLE TO REMOVED CORROSION.  HOLE DIMENSION 1.435 PER SRM 55-02.  INSTALLED BUSHINGS AND FINAL HOLE DIM PER SRM 55-02.
